# SDR RAIA0008021

- Difficulty date: August 30, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 27,267 hours, 27,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: NSA8206145
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7316-STL- RIGHT BLEED LEAK FAULT ILLUMINATED ON TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RIGHT LEADING EDGE BLEED DUCT SEALS.
